# SDR 2008UALA04024

- Difficulty date: July 26, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,809 hours, 11,053 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK MIC INOP.  *S/D*  SUSPECT PRE FLIGHT CHECKS.  REPLACED NR 1 O2 BOX.  AC OK FOR SERVICE.
